{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,26]],"date-time":"2025-10-26T18:24:48Z","timestamp":1761503088496,"version":"build-2065373602"},"reference-count":6,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2009,7,1]],"date-time":"2009-07-01T00:00:00Z","timestamp":1246406400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2009,7,1]],"date-time":"2009-07-01T00:00:00Z","timestamp":1246406400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","epilepsybehavior.com","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Epilepsy &amp; Behavior"],"published-print":{"date-parts":[[2009,7]]},"DOI":"10.1016\/j.yebeh.2009.05.001","type":"journal-article","created":{"date-parts":[[2009,5,28]],"date-time":"2009-05-28T05:39:20Z","timestamp":1243489160000},"page":"399","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":2,"title":["Sibutramine-induced recurrent seizures"],"prefix":"10.1016","volume":"15","author":[{"given":"Bo-Cheng","family":"Huang","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Horng-Huei","family":"Liou","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.yebeh.2009.05.001_bib1","unstructured":"Meridia (sibutramine hydrochloride monohydrate) drug description. URL: http:\/\/www.fda.gov\/cder\/foi\/label\/2006\/020632s026lbl.pdf."},{"key":"10.1016\/j.yebeh.2009.05.001_bib2","doi-asserted-by":"crossref","first-page":"15","DOI":"10.1002\/hup.918","article-title":"Neurological complications of psychiatric drugs: clinical features and management","volume":"1","author":"Haddad","year":"2008","journal-title":"Hum Psychopharmacol"},{"key":"10.1016\/j.yebeh.2009.05.001_bib3","doi-asserted-by":"crossref","first-page":"1841","DOI":"10.1038\/sj.npp.1300484","article-title":"Inhibition of G-protein-activated inwardly rectifying K+ channels by various antidepressant drugs","volume":"29","author":"Kobayashi","year":"2004","journal-title":"Neuropsychopharmacology"},{"key":"10.1016\/j.yebeh.2009.05.001_bib4","doi-asserted-by":"crossref","first-page":"573","DOI":"10.1124\/jpet.106.112094","article-title":"Inhibition of astroglial inwardly rectifying Kir 4.1 channels by a tricyclic antidepressant, nortriptyline","volume":"320","author":"Su","year":"2007","journal-title":"J Pharmacol Exp Ther"},{"key":"10.1016\/j.yebeh.2009.05.001_bib5","doi-asserted-by":"crossref","first-page":"2057","DOI":"10.1176\/appi.ajp.157.12.2057-a","article-title":"Sibutramine-associated psychotic episode","volume":"157","author":"Taflinski","year":"2000","journal-title":"Am J Psychiatry"},{"key":"10.1016\/j.yebeh.2009.05.001_bib6","doi-asserted-by":"crossref","first-page":"283","DOI":"10.1017\/S1461145702003000","article-title":"Sibutramine-induced mania episode in a bipolar patient","volume":"5","author":"Cordeiro","year":"2002","journal-title":"Int J Neuropsychopharmacol"}],"container-title":["Epilepsy &amp; Behavior"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1525505009002820?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1525505009002820?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,26]],"date-time":"2025-10-26T18:21:16Z","timestamp":1761502876000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1525505009002820"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2009,7]]},"references-count":6,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2009,7]]}},"alternative-id":["S1525505009002820"],"URL":"https:\/\/doi.org\/10.1016\/j.yebeh.2009.05.001","relation":{},"ISSN":["1525-5050"],"issn-type":[{"type":"print","value":"1525-5050"}],"subject":[],"published":{"date-parts":[[2009,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Sibutramine-induced recurrent seizures","name":"articletitle","label":"Article Title"},{"value":"Epilepsy & Behavior","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.yebeh.2009.05.001","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2009 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}